[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 8, Issue 2 (3-2015) ::
JSS 2015, 8(2): 159-174 Back to browse issues page
A New Inverse Entezar Weibull Distribution
Ali Doostmoradi * , Mohammadreza Zadkarami , Mohammadreza Akhoond , Aref Khanjari Idenak
Abstract:   (13844 Views)
In this paper a new distribution function based on Weibull distribution is introduced. Then the characteristics of this new distribution are considered and a real data set is used to compare this distribution with some of the generalized Weibull distributions.
Keywords: Modified Weibull Distribution, Failure Rate Function, Moments, Maximum Likelihood Estimate
Full-Text [PDF 470 kb]   (3240 Downloads)    
Type of Study: Research | Subject: Statistical Inference
Received: 2013/04/17 | Accepted: 2014/10/15 | Published: 2014/10/15
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Doostmoradi A, Zadkarami M, Akhoond M, Khanjari Idenak A. A New Inverse Entezar Weibull Distribution. JSS 2015; 8 (2) :159-174
URL: http://jss.irstat.ir/article-1-203-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 8, Issue 2 (3-2015) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.05 seconds with 45 queries by YEKTAWEB 4700